# SDR DXTA200702485

- Difficulty date: September 18, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 7,913 hours, 5,083 cycles
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.   09-28-07   FOUND NOSE STRUT FLAT AND WOULD NOT EXTEND TO MAKE SQUAT SWITCH. REPACKED NOSE STRUT AND SERVICED. CYCLED GEAR. OPS CHECK GOOD IAW C750 MM 32-20-02.
